MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT
Model Number ECP0110G
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 02/2022).
 
Event or Problem Description
It was reported that during a biopsy procedure, a piece of plastic was allegedly protruding from the biopsy chamber.It was further reported that the marker could not remove from the biopsy probe and in the end.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One photo was provided for review.Photo shows the tip of the needle with blood residue.Therefore, based on the photo review, the investigation will remain inconclusive for the reported foreign material event as the device was not received and no objective evidence was provided for review.A definitive root cause for the foreign material could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 02/2022), the device was not returned.
 
Event or Problem Description

Brand Name
ENCOR BIOPSY PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12194519
Report Number2020394-2021-01351
Device Sequence Number3802417
Product Code KNW
UDI-Device Identifier00801741086243
UDI-Public(01)00801741086243
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECP0110G
Device Catalogue NumberECP0110G
Device Lot NumberVTEP0137
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;